Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS North Platte, NE

May 28, 2015Arthur County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2015, 2:19 PM MDT for Arthur County, Grant County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 2:19 PM MDT (20:19 UTC)
Expired
May 28, 2015, 3:00 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Arthur County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS53 KLBF 282019
SVRLBF
NEC005-075-282100-
/O.NEW.KLBF.SV.W.0040.150528T2019Z-150528T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
219 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 300 PM MDT

* AT 218 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF ARTHUR...AND MOVING EAST AT 5 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  GREEN LAKE...COGILL LAKE...LENA...THREE MILE LAKE AND CALORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4187 10154 4189 10143 4174 10143 4174 10140
      4164 10141 4162 10142 4161 10160 4174 10168
TIME...MOT...LOC 2020Z 272DEG 6KT 4172 10158

HAIL...1.75IN
WIND...<50MPH

$$

TAYLOR
2 follow-up statements
629 
WWUS53 KLBF 282038
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
238 PM MDT THU MAY 28 2015

NEC005-075-282100-
/O.CON.KLBF.SV.W.0040.000000T0000Z-150528T2100Z/
GRANT NE-ARTHUR NE-
238 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ARTHUR AND SOUTHEASTERN GRANT COUNTIES UNTIL 300 PM MDT...

AT 234 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF ARTHUR...AND MOVING EAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
COGILL LAKE...LENA...THREE MILE LAKE AND CALORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4187 10154 4189 10143 4174 10143 4174 10140
      4164 10141 4162 10142 4161 10160 4174 10168
TIME...MOT...LOC 2037Z 272DEG 6KT 4172 10154

HAIL...1.00IN
WIND...<50MPH

$$

TAYLOR
168 
WWUS53 KLBF 282101
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 PM MDT THU MAY 28 2015

NEC005-075-282111-
/O.EXP.KLBF.SV.W.0040.000000T0000Z-150528T2100Z/
GRANT NE-ARTHUR NE-
301 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR AND
SOUTHEASTERN GRANT COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 4187 10154 4189 10143 4174 10143 4174 10140
      4164 10141 4162 10142 4161 10160 4174 10168
TIME...MOT...LOC 2038Z 272DEG 6KT 4172 10154

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:58 PM MDT, 21 minutes earlier.

Area forecast discussion, May 28, 1:58 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT THU MAY 28 2015

.SYNOPSIS...
ISSUED AT 249 PM CDT THU MAY 28 2015

H5 ANALYSIS THIS MORNING HAD A SHORTWAVE OVER WESTERN OKLAHOMA
WITH ANOTHER STRONGER SHORTWAVE OVER EASTERN IDAHO. UPSTREAM OF
THESE FEATURES...ANOTHER SHORTWAVE WAS NOTED OVER THE ALASKA
PANHANDLE. ACROSS THE WESTERN CONUS...A BROAD TROUGH OF LOW
PRESSURE EXTENDED FROM THE SHORTWAVE OVER EASTERN IDAHO...SWD TO
SRN AZ. LOW PRESSURE WAS NOTED OVER NRN QUEBEC WITH SHORTWAVES
PRESENT OVER NRN SASKATCHEWAN AND NORTHERN PORTIONS OF THE NW
TERRITORIES OF CANADA. HIGH PRESSURE WAS PRESENT OVER THE SERN
CONUS WITH A RIDGE EXTENDING NWD TO THE WESTERN GREAT LAKES. AT
THE SURFACE...A TROUGH OF LOW PRESSURE EXTENDED FROM WESTERN
CHERRY COUNTY INTO THE SERN NEBRASKA PANHANDLE. EAST OF THIS
FEATURE...SKIES WERE MOSTLY CLOUDY WITH A THICK VEIL OF STRATOCU
TOPPED WITH CIRROSTRATUS FROM DECAYED CONVECTION OVERNIGHT. WEST
OF THE TROUGH CLEAR SKIES HAVE GIVEN WAY TO NUMEROUS DEVELOPING
THUNDERSTORMS ACROSS THE NORTHWESTERN SANDHILLS AND THE NEBRASKA
PANHANDLE. TEMPERATURES AS OF 2 PM CDT RANGED FROM 69 AT NORTH
PLATTE AND IMPERIAL...TO 79 AT ONEILL.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 249 PM CDT THU MAY 28 2015

SURFACE TROUGH/DRY LINE CURRENTLY EXTENDS FROM WESTERN CHERRY
COUNTY...SOUTHWEST INTO THE SOUTHERN NEBRASKA PANHANDLE. A FAIRLY
POTENT PV ANOMALY ROTATING EAST ACROSS NORTHERN COLORADO AND
SOUTHERN WYOMING WILL ENHANCE LARGE SCALE LIFT THIS EVENING...AND
EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE SURFACE TROUGH
FROM WESTERN NEBRASKA INTO NORTHEAST COLORADO LATE THIS AFTERNOON.
OVERALL SHEAR IS SOMEWHAT WEAK...BUT INSTABILITY IS DECENT AS STEEP
MID LEVEL LAPSE RATES SPREAD OVER THE REGION. EXPECT THAT A FEW
STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS. STORMS WILL WEAKEN LATE THIS EVENING...BUT EXPECT THEM TO
CONTINUE AS THEY MOVE INTO CENTRAL AND NORTH CENTRAL NEBRASKA WITH
SUPPORT FROM THE APPROACHING PV ANOMALY.

AS THE ANOMALY TRACKS THROUGH THE FORECAST AREA FRIDAY...SHOWERS
WILL CONTINUE. WINDS WILL ALSO INCREASE FROM THE NORTH AS A COLD
FRONT MOVES SOUTH THROUGH THE REGION. EXPECT A FAIRLY RAW DAY
TEMPERATURE WISE...ESPECIALLY ACROSS NORTHWEST NEBRASKA...WHERE
HIGHS IN THE MID TO UPPER 50S ARE EXPECTED. TO THE SOUTH AND EAST OF
THIS AREA...GENERALLY EXPECT 60S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 249 PM CDT THU MAY 28 2015

MID RANGE...FRIDAY NIGHT THROUGH SUNDAY...THE MAIN FORECAST
CHALLENGES IN THE MID RANGE ARE THE THREAT FOR RAIN FRIDAY
EVENING...FOLLOWED BY TEMPERATURES FOR THE REMAINDER OF THE PERIOD.
BEGINNING FRIDAY EVENING...A POSITIVELY TILTED UPPER LEVEL...POST
FRONTAL TROUGH WILL PUSH THROUGH WESTERN AND NORTH CENTRAL NEBRASKA
FRIDAY EVENING. BY 06Z THE AXIS OF THIS FEATURE IS EXPECTED TO BE
JUST SOUTH AND EAST OF THE FORECAST AREA...SO WILL CONFINE POPS TO
THE EVENING HRS ONLY WITH DRY CONDS FCST THEREAFTER. AFTER A QUICK
GLANCE AT THE LATEST MAV AND MET GUIDANCE FOR LOWS SATURDAY MORNING
WAS INITIALLY CONCERNED ABOUT THE POTENTIAL FOR FROST IN THE NORTH
WITH THE MET AND MAV LOWS FOR VALENTINE AT 38 AND 34 RESPECTIVELY.
TEMPERATURES WERE TRENDED DOWNWARD FROM THE PVS FORECAST GIVEN THE
TRENDS IN GUIDANCE...HOWEVER...DECIDED TO LIMIT LOWS TO AROUND 40 IN
THE NORTH WITH LOWER 40S IN THE REMAINDER OF THE FORECAST
AREA...BASED ON A COUPLE OF FACTORS. ONE...THE SURFACE HIGH IS WELL
NORTH OF THE FORECAST AREA SATURDAY MORNING OVER SOUTHERN CANADA...AND
SECOND...THE GFS AND NAM12 SURFACE DEW POINTS WERE QUITE A BIT
HIGHER THAN WHAT THE MAV AND MET GUIDANCE NUMBERS WERE INDICATING
AND WITH PLENTY OF RAIN FORECAST OVER THE NEXT 12 TO 24
HRS...BELIEVE THE DRIER DEW POINTS ARE OVERDONE IN THE MET AND MAV
GUIDANCE. HIGH PRESSURE WILL TRACK EAST INTO WESTERN ONTARIO ON
SATURDAY WITH A SURFACE TROUGH EXTENDING SWD INTO CENTRAL NEBRASKA.
DRY AIR WILL CONTINUE TO BE PUSHED INTO WESTERN AND NORTH CENTRAL
NEBRASKA THANKS TO LIGHT NORTHERLY WINDS. HIGHS WILL BE IN THE MID
TO UPPER 60S UNDER MOSTLY CLEAR SKIES. SRLY WINDS WILL BEGIN TO
INCREASE FROM WEST TO EAST SATURDAY NIGHT AS THE HIGH PUSHES FARTHER
EAST INTO THE WESTERN GREAT LAKES...AND A SURFACE TROUGH DEVELOPS ON
THE LEE SIDE OF THE ROCKIES. INCREASED WINDS WILL KEEP LOWS ELEVATED
IN THE WEST SATURDAY NIGHT WHERE LOWS AROUND 50 ARE FORECAST IN THE
EASTERN PANHANDLE. FURTHER EAST...DRIER AIR AND LIGHTER WINDS WILL
RESULT IN LOWS IN THE MIDDLE 40S. ON SUNDAY...RIDGING WILL BEGIN TO
PUSH EAST INTO THE ROCKIES. THE COMBINATION OF SRLY WINDS AND THE
DEVELOPMENT OF A LOW LEVEL THERMAL RIDGE IN WESTERN KS AND NERN
COLORADO WILL PUSH NORTH INTO THE PANHANDLE AND SWRN
ZONES...RESULTING IN HIGHS REACHING THE UPPER 70S IN THE WEST.
FURTHER EAST...HIGHS WILL BE IN THE LOWER 70S WITH LIGHTER WINDS AND
COOLER H85 TEMPS FORECAST.

.LONG RANGE...SUNDAY NIGHT THROUGH THURSDAY...A FAST MOVING NRN
STREAM DISTURBANCE WILL PUSH THROUGH THE DAKOTAS SUNDAY NIGHT WITH A
SMALL CHANCE FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA. FURTHER
SOUTH...THE ATMOSPHERE APPEARS CAPPED AT THIS JUNCTURE...SO WILL
LEAVE DRY FOR NOW. MONDAY INTO TUESDAY WILL BE WARM AND MAINLY DRY
AS RIDGING ALOFT PUSHES ONTO THE CENTRAL AND NORTHERN PLAINS. A NICE
H85 THERMAL RIDGE PUSHES EAST INTO THE PANHANDLE AND WESTERN AREAS
MONDAY AFTERNOON WITH H85 TEMPS REACHING NEAR 30C IN THE EASTERN
PANHANDLE PER THE LATEST 12Z GFS FCST. MORE OF THE SAME OCCURS ON
TUESDAY...HOWEVER...CAPPING WILL BEGIN TO WEAKEN IN THE WEST TUESDAY
AFTERNOON...LEADING TO THE INTRODUCTION OF POPS FOR TUESDAY NIGHT.
THE THREAT FOR PRECIPITATION WILL CONTINUE INTO THURSDAY AS BROAD
SWRLY FLOW ALOFT DEVELOPS ACROSS THE ROCKIES...CENTRAL AND NRN
PLAINS. PLENTY OF LOW LEVEL MOISTURE WILL BE IN PLACE WITH SFC
DEWPOINTS WELL INTO THE 60S PER THE LATEST ECMWF AND GFS RUNS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1232 PM CDT THU MAY 28 2015

STRATUS ACROSS SOUTHWEST NEBRASKA...INCLUDING KLBF...WILL SLOWLY
LIFT THIS AFTERNOON. THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE
AND SOUTHWEST NEBRASKA LATE AFTERNOON OR EVENING AND SPREAD
NORTHEAST. ALTHOUGH SOME THUNDERSTORMS MAY CONTAIN HAIL...ERRATIC
GUSTY WINDS AND HEAVY RAIN ARE MORE LIKELY. THERE IS A POSSIBILITY
OF LOW STRATUS REFORMING AFTER THE THUNDERSTORMS TONIGHT...BUT
CONFIDENCE IS LOW ATTM. WINDS SHIFT TO NORTHWEST AND INCREASE IN
SPEED TOWARD DAYBREAK FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...TAYLOR
LONG TERM...CLB
AVIATION...DS
Hazardous weather outlook, May 28, 11:03 AM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 PM CDT THU MAY 28 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-291715-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1203 PM CDT THU MAY 28 2015 /1103 AM MDT THU MAY 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

A FEW SEVERE THUNDERSTORMS WILL DEVELOP OVER WESTERN AND SOUTHWEST
NEBRASKA LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH
THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN.

RIVER LEVELS CONTINUE ABOVE FLOOD STAGE ON PORTIONS OF THE PLATTE
RIVER SYSTEM. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RIVER LEVELS WILL REMAIN HIGH ALONG PORTIONS OF THE PLATTE RIVER
SYSTEM. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR FURTHER
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, May 28, 1:26 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM GMT THU MAY 28 2015

NEZ023-024-282015-
GRANT NE-HOOKER NE-
126 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOKER AND EASTERN
GRANT COUNTIES UNTIL 215 PM MDT...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF ARTHUR...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
PRATT LAKE AROUND 135 PM MDT.
CARR LAKE AROUND 205 PM MDT.
WEIR AROUND 215 PM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 160 AND 173.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, May 28, 2:13 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM MDT THU MAY 28 2015

NEZ023-035-282100-
ARTHUR NE-GRANT NE-
213 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR AND
SOUTHEASTERN GRANT COUNTIES UNTIL 300 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREEN LAKE...
  THREE MILE LAKE...
  LENA...
  COGILL LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:57 PM MDTAreal Flood AdvisoryLBFArthur, Grant6 hr
May 28, 3:08 PM MDTAreal Flood AdvisoryLBFArthur, Grant6 hr
May 28, 3:50 PM MDTSevere Thunderstorm WarningLBFGarden40 min
May 28, 5:05 PM MDTAreal Flood AdvisoryLBFKeya Paha6 hr
May 28, 5:36 PM MDTAreal Flood AdvisoryLBFChase, Keith, Lincoln, Perkins6 hr
May 28, 5:59 PM MDTSevere Thunderstorm WarningLBFLincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.